It is not uncommon for one to lose 7 pounds in one week. However, you have to watch what you eat, make sure you drink plenty of fluids, and avoid vitamin deficiency while on this diet. You need to maintain a well balanced diet (3-5 small meals over the course of the day) to maintain a healthy metabolism. Otherwise, once you stop dieting or stop the diet pills, the weight will stack right back on. Keep an eye out for symptoms of fatigue or weakness, which can be attributed to nutrition/vitamin deficiency, or dehydration.
It was recommended to me by my Naturopath for lowering my estrogen levels which is one of the main reasons I could not loose weight no matter what i did! It gave me engery, lovwered my appetite and helped me greatly with my depression! I only took 2 (max 3 tablets) per day as that is all I needed!
The new formulas with "Hoodia" are completely overhauled! Nothing about them remained the same. What a mistake! The availability of "Hoodia" in it's natural state is a finite, difficult to obatain and expensive when you actually can get it. The "Hoodia" that is currrently being marketed in almost every diet aid out there is a synthetic version and does not even have the properties necessary for wieght loss! It's all about marketing!
Bring back the old stuff! And for those of you who can't read the directions, don't take more than you should! DUH! If necessary, break the tablets in half! You'll get all the benefits AND save a ton of money to boot!
Where can I find the old formula? Does anybody know?!!!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.